# SDR 98UAL900138

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED WITH THE THROTTLES ADVANCED.  PULLING THE AIR-GROUND CIRCUIT BREAKER SILENCED THE HORN.  *S/D*  DURING PROBLEM IDENTIFICATION AND TROUBLESHOOTING, MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR SAFETY SENSOR WITH RIG PINS INSTALLED AND THE TELEFLEX CABLE OUT OF RIG.  REMOVED RIG PINS, RIGGED SAFETY SENSOR AND CONDUCTED OPERATIONAL CHECK PER AURAL WARNING SYSTEM TEST PROCEDURE, OPS CHECK GOOD.
